Anomalous exponents of self-similar blow-up solutions to an aggregation equation in odd dimensions

Published

Journal Article

We calculate the scaling behavior of the second-kind self-similar blow-up solution of an aggregation equation in odd dimensions. This solution describes the radially symmetric finite-time blowup phenomena and has been observed in numerical simulations of the dynamic problem. The nonlocal equation for the self-similar profile is transformed into a system of ODEs that is solved using a shooting method. The anomalous exponents are then retrieved from this transformed system. © 2012 Elsevier Ltd. All rights reserved.

Full Text

Duke Authors

Cited Authors

  • Huang, Y; Witelski, TP; Bertozzi, AL

Published Date

  • December 1, 2012

Published In

Volume / Issue

  • 25 / 12

Start / End Page

  • 2317 - 2321

International Standard Serial Number (ISSN)

  • 0893-9659

Digital Object Identifier (DOI)

  • 10.1016/j.aml.2012.06.023

Citation Source

  • Scopus